Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa and movement problems jms600

Posted by SLS on August 23, 2009, at 16:00:41

In reply to Zyprexa and movement problems, posted by jms600 on August 23, 2009, at 14:59:48

> Hi everyone. I've been on 10-15mg Zyprexa for around four weeks now and over the last fortnight I have noticed that my left foot and right foot are constantly tapping the floor when I'm sitting down. They do this in a rhythmic one-two one-two motion. Is this due to the Zyprexa? Will it go away? I'm also taking 150mg Effexor, 40mg Buspirone and 600mg Lithium.
>
> Any advice anyone?

I experience the same thing when I am taking an MAO inhibitor. I find that it happens more when I am beginning to respond to a drug. Right now, I wouldn't be too worried about it. What you are experiencing is not akathisia. I doubt it is any kind of EPS at all.

What is your lithium level at 600mg? Why did you choose that dosage?

Thanks.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913685
URL: http://www.dr-bob.org/babble/20090818/msgs/913703.html